Table of Contents
International Journal of Partial Differential Equations
Volume 2013, Article ID 207581, 5 pages
http://dx.doi.org/10.1155/2013/207581
Research Article

Integrally Small Perturbations of Semigroups and Stability of Partial Differential Equations

Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, 84105 Beer-Sheva, Israel

Received 18 February 2013; Revised 5 April 2013; Accepted 16 April 2013

Academic Editor: Pavel A. Krutitskii

Copyright © 2013 Michael Gil'. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Chicone and Y. Latushkin, Evolution Semigrous in Dynamical Systems and Differential Equations, vol. 70 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1999. View at MathSciNet
  2. V. Lakshmikantham, V. M. Matrosov, and S. Sivasundaram, Vector Lyapunov Functionsc and Stability Analysis of Nonlinear Systems, Kluwer Academic, Dordrecht, The Netherlands, 1991. View at MathSciNet
  3. M. I. Gil', Stability of Finite and Infinite Dimensional Systems, Kluwer Academic Publishers, Boston, Mass, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, NY, USA, 1992. View at MathSciNet
  5. M. I. Gil', “Stability of linear evolution equations in lattice normed spaces,” Zeitschrift für Analysis und ihre Anwendungen, vol. 15, no. 4, pp. 949–959, 1996. View at Google Scholar · View at MathSciNet
  6. M. I. Gil', “Freezing method for evolution equations,” Communications in Applied Analysis, vol. 1, no. 2, pp. 245–256, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Buşe, “On the Perron-Bellman theorem for evolutionary processes with exponential growth in Banach spaces,” New Zealand Journal of Mathematics, vol. 27, no. 2, pp. 183–190, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Buşe and S. S. Dragomir, “A theorem of Rolewicz's type in solid function spaces,” Glasgow Mathematical Journal, vol. 44, no. 1, pp. 125–135, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. Dragan and T. Morozan, “Criteria for exponential stability of linear differential equations with positive evolution on ordered Banach spaces,” IMA Journal of Mathematical Control and Information, vol. 27, no. 3, pp. 267–307, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Nicaise, “Stability and controllability of an abstract evolution equation of hyperbolic type and concrete applications,” Rendiconti di Matematica e delle sue Applicazioni, vol. 23, no. 1, pp. 83–116, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Pucci and J. Serrin, “Asymptotic stability for nonautonomous dissipative wave systems,” Communications on Pure and Applied Mathematics, vol. 49, no. 2, pp. 177–216, 1996. View at Google Scholar · View at Scopus
  12. M. I. Gil', “Integrally small perturbations of linear nonautonomous systems,” Circuits, Systems, and Signal Processing, vol. 31, no. 1, pp. 361–369, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. L. Daleckii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Space, American Mathematical Society, Providence, RI, USA, 1974. View at MathSciNet